# SDR COMA0360301

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 12,731 hours, 12,675 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 332
- Condition: Weak
- Location: Te Flaps
- Part time: 11,401 hours, 11,349 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5544 FLAPS FAIL, CAUTION MESSAGE.  REPLACED THE PDU.
